# SDR IPXA12175914

- Difficulty date: October 7, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 11,109 hours, 7,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, AFT CARGO FLOORBOARD 151SF IS CRACKED.  ACCOMPLISHED REPAIR IAW EO A300-532042721-B, PARA 6A.
